# SDR UALA2009063001882

- Difficulty date: June 30, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 74,541 hours, 12,117 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 1100
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R GEN FAILURE.  RTFL.  INITIALLY GEN STAYED ON LINE BUT WENT OFF LINE SHORTLY THEREAFTER.  IDG WAS THEN DISCONNECTED BY CREW.  BPCU HAS MULTIPLE MSGS INCLUDING IDG PMG WIRING, IDG UNDER FREQUENCY, SVC IDG AND IDG HIGH RISE TEMP.  REPLACED IDG AND ACCOMPLISHED TEST.  REPLACED GCU AND TESTS NORMAL.
